# SDR REXA2016112702418

- Difficulty date: November 27, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Part number: AV67021650006
- Condition: Chafed
- Location: Vertical Stab
- Part time: 19,980 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT STIFFENER ASSEMBLY UNDER 326AR IS CHAFED ON THE LOWER SKIN.  REMOVED AND INSTALLED IAW SRM 51-41-02-001-001-A01.
